# SDR SWAA2021081095258

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL11 WL166. ; / [01] REMOVED SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL11 WL166 IAW SRM 51-10-02 ITEM 9.C; [02] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05  OK TO INSTALL; [03] VERIFIED LOCATE AND DRILL PER 51-40-5. PRIMED AND ENAMELED ON TTG8Q004AMCD. OK TO INSTALL.; [04] INSTALLED NEW SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL11 WL166 IAW SRM 51-40-02 AND DWG 149A8104; [05] VERIFIED INSTALLATION OF NEW SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL11 WL166 IAW SRM 51-40-02 AND DWG 149A8104; [06] VERIFIED INSTALLATION OF NEW SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL11 WL166 IAW SRM 51-40-02 AND DWG 149A8104
